# SDR TWAA9901903

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, IN AFT CARGO COMPT THE FWD PRESSURE BULKHEAD STIFFENER WAS CRACKED IN CENTER 26.5 INCHES FROM BOTTOM OF PRESSURE BULKHEAD.  REMOVED CRACKED STIFFENER AND INSTALLED NEW STIFFENER WITH HI-LOKS PER SRM 51-60-0.
